# SDR ASOA03334

- Difficulty date: July 24, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: S5397071635601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE LEFT UPPER AND LOWER ATTACHMENT BRACKETS FOR THE BANANA SEAL PANEL WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT UPPER AND LOWER ATTACHMENT BRACKETS FOR THE BANANA SEAL PANEL IAW SRM 53-91-42.  (M)
